Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Orbifolds and analytic torsions


Author: Xiaonan Ma
Journal: Trans. Amer. Math. Soc. 357 (2005), 2205-2233
MSC (2000): Primary 57J52, 32L10, 58J20
DOI: https://doi.org/10.1090/S0002-9947-05-03847-X
Published electronically: January 31, 2005
MathSciNet review: 2140438
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we calculate the behavior of the Quillen metric by orbifold immersions. We thus extend a formula of Bismut-Lebeau to the orbifold case.

ESUMÉ. Dans cet article, on calcule le comportement de métrique de Quillen par immersions d'orbifold. On étend ainsi une formule de Bismut-Lebeau au cas d'orbifold.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 57J52, 32L10, 58J20

Retrieve articles in all journals with MSC (2000): 57J52, 32L10, 58J20


Additional Information

Xiaonan Ma
Affiliation: Centre de Mathématiques, UMR 7640 du CNRS, École Polytechnique, 91128 Palaiseau Cedex, France
Email: ma@math.polytechnique.fr

DOI: https://doi.org/10.1090/S0002-9947-05-03847-X
Received by editor(s): July 10, 2003
Published electronically: January 31, 2005
Article copyright: © Copyright 2005 American Mathematical Society

American Mathematical Society